Regional Centre for Asia and the Pacific



Scan the QR code to register for the forum

2021 UNCITRAL RCAP INCHEON LAW & BUSINESS FORUM

Navigating the Storm: Helping MSMEs Set Sail with Legal Harmonization

DATE

Mon - Tue, 6 - 7 September 2021

VENUE

Virtual (via Zoom)

Day 1: Monday, 6 September

16:00 - 16:20

Welcome and Opening Remarks (20 mins)

Kevnote Speakers:



Mr. Park, Beom Kye, Minister of Justice, Republic of Korea



Ms. Anna Joubin-Bret, Secretary, UNCITRAL



Mr. Park, Nam Choon, Mayor of Incheon Metropolitan City, Republic of Korea

16:20 - 17:05 Panel 1 – MSME Formation: Business Registration (45 mins)

Moderator: Ms. Monica Canafoglia, Legal Officer, UNCITRAL

- Prof. Gen Goto, Graduate Schools for Law and Politics, University of Tokyo, Japan, "MSME Registration: A Japanese Approach"
- Mr. Cesar Cordova, Senior Director, Jacobs, Cordova & Associates, "Reform and Streamlining Procedures to Start a Business in Lao PDR: Results and Challenges for MSME"
- Ms. Rosanne Bell, Executive Director, Australian Securities and Investments Commission, "Business Registration in the Asia-Pacific"

17:05-17:15

Break (10 mins)

17:15 - 18:00

Panel 2 – MSME Formation: Limited Liability Enterprises (LLE) (45 mins)

Moderator: Ms. Monica Canafoglia, Legal Officer, UNCITRAL

- Mr. Yang Bingxun, Department of Treaty and Law, MOFCOM, China, "Some Legal Issues on MSMEs in China"
- Dr. Anne Matthew, Senior Lecturer, Queensland University of Technology Law School, Australia, "Limited Liability Enterprise: Supporting Nascent MSMEs in the Pacific Region"
- Prof. Sinisa Petrovic, Faculty of Law, University of Zagreb, Croatia, "Anachrony of Company Law and Is the LLE an Appropriate Solution?"
- Ms. Sharla Draemel, Attorney-Adviser, Office of Private International Law, Office of the Legal Adviser, U.S. Department of State, "Helping MSMEs through Law: U.S. LLC and UNCITRAL LLE"

CO-ORGANIZERS











Regional Centre for Asia and the Pacific



Scan the QR code to register for the forum

2021 UNCITRAL RCAP INCHEON LAW & BUSINESS FORUM

Navigating the Storm: Helping MSMEs Set Sail with Legal Harmonization

18:00 - 18:10	Break (10 mins)
18:10 - 19:00	Roundtable Discussion – MSME Financing: Access to Credit (50 mins)
	 Moderator: Ms. Athita Komindr, Head, UNCITRAL RCAP Ms. Deanna Morris, Economic Affairs Officer, Macroeconomic Policy and Financing for Development Division, UNESCAP, "MSME Access to Credit: Exploring Solutions which Fill the Financing Gap" Mr. Sandeep Varma, Chief Executive officer, Credit Guarantee Fund Trust for Micro and Small Enterprises, India, "Facilitating Collateral Free Lending to Micro and Small Enterprises by providing Credit Guarantee" Ms. Yang Yi, Chief Investment Officer of Equity Management, RealAI, China, "MSME financing: Some Experiences from China" Mr. Won H. Cho, Partner, D'LIGHT Law Group, Republic of Korea, "MSME Financing in Korea – Innovative Ways for Financing" Ms. Georgina Naigulevu, local self-made e-commerce entrepreneur, Fiji, "MSMEs under the Covid: Challenges and Opportunities" Ms. Ratha Chea, CEO Khmun, Cambodia, "Women Entrepreneurs' Access to Finance during COVID-19 via Digital Platforms"

Day 2: Tuesday, 7 September 2021

16:00 - 16:50 Panel 3 - MSMEs in the Digital Age (50 mins)

Moderator: Mr. Alexander Kunzelmann, Legal Officer, UNCITRAL

- Mr. Charly Gordon, Deputy Director of the Innovation for All Hub, Policy Department, International Chamber of Commerce, "International Trade in the Digital Age: Challenges and Opportunities for MSMEs"
- Dr. Sutapa Amornvivat, CEO, SCB Abacus, Thailand, "Digital Lending: Fairer Access to Finance for MSMEs"
- Mr. Sam Saili, CEO of Skyeye, Samoa, "Digital Economy for the Unbanked"
- Ms. Ratana Phurik Callebaut, Private Sector Development Specialist, MSME Development for Women in Tech, Cambodia, "Women MSMEs and Digitalization in Cambodia: Challenges and Opportunities"
- Prof. Erik Vermeulen, Tilburg Law School, Department of Private, Business and Labour Law, the Netherlands, "The End of the Corporation in a Digital Age"

16:50 - 17:00 Break (10 mins)

Day 2 Programme continues on next page

CO-ORGANIZERS













Regional Centre for Asia and the Pacific



Scan the QR code to register for the forum

2021 UNCITRAL RCAP INCHEON LAW & BUSINESS FORUM

Navigating the Storm: Helping MSMEs Set Sail with Legal Harmonization

17:00 - 17:50	Panel 4 – MSE Insolvency: A Simplified Regime (50 mins)
	 Moderator: Ms. Yanying Li, Legal Officer, UNCITRAL Mr. Harold Foo, Assistant Director, Policy Advisory Division, Ministry of Law of the Republic of Singapore, WG V Chair, "International Perspectives on the Insolvency of Micro and Small Enterprises" Ms. Pooja Sinha, Asia Networks Director, International Women's Insolvency & Restructuring Confederation, "A Practitioner's Perspective - SE Asia" Prof. Min Han, School of Law, Ewha Womans University, Republic of Korea, "Simplified Rehabilitation Proceedings for MSEs in the Republic of Korea"
17:50 - 18:00	Break (10 mins)
18:00 - 18:50	Panel 5 – Resolving Disputes Involving MSMEs (50 mins)
	 Moderator: Mr. Jae Sung Lee, Legal Officer, UNCITRAL Ms. Maggie Pei, Senior Vice President, Iconiq motors, China, "Managing Disputes in a Value-added Way through ADRs" Ms. Sue Hyun Lim, Secretary General, KCAB INTERNATIONAL, "Dispute Resolution for the Small and Medium Companies: A Korean Perspective" Ms. Sarah Grimmer, Secretary-General, HKIAC, "Effective Dispute Resolution for MSMEs: Insights from HKIAC" Mr. Takashi Takashima, Senior Attorney, Ministry of Justice, Japan, "Fast-track Arbitration for Agile Businesses: Key features of the UNCITRAL Expedited Arbitration Rules"
18:50 - 19:00	Closing Remarks (10 mins) Ms. Athita Komindr, Head, UNCITRAL RCAP
	1 UNCITRAL RCAP Incheon Law & Business Forum Webpage e contact <u>uncitral.rcap@un.org</u>

Programme Moderator: Ms. Eun Young Nam, Legal Expert, UNCITRAL RCAP Programme Facilitator: Ms. Jenny Hui, Legal Expert, UNCITRAL RCAP

CO-ORGANIZERS









